# SDR 2000UALA00354

- Difficulty date: June 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 38,791 hours, 20,367 cycles
- Engine: Ge CFM56*
- System (JASC): 2213 · Flight Controller
- Part: Panel
- Part number: 2588809901
- Condition: Failed
- Location: Mode Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE MASTER CONTROL PANEL WENT INOPERATIVE, ALL WINDOWS SHOW 8''S.  BOTH AUTOPILOTS, FLIGHT DIRECTORS, AND NR 1 VOR COURSE INFORMATION IS INOPERATIVE.  *S/D*  REPLACED MODE CONTROL PANEL.  OPERATIONAL TESTS NORMAL.
